<< Previous Issue Kyungpook Mathematical Journal (Vol. 7, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1967 Vol. 7, No. 1, 1—30
 Original Articles 
Continua with the same class of homeomorphisms
Yu-Lee Lee
Kyungpook Mathematical Journal 1967 Vol. 7, No. 1, 1—4
A characterization of completeness
Yu-Lee Lee
Kyungpook Mathematical Journal 1967 Vol. 7, No. 1, 5—6
Topological spaces with large uniformities
Yu-Lee Lee1, C. J. Mozzochi2
Kyungpook Mathematical Journal 1967 Vol. 7, No. 1, 7—8
A characterization of paracompact spaces by the filters in them
Sung Sa Hong
Kyungpook Mathematical Journal 1967 Vol. 7, No. 1, 9—14
On pseudo manifold with (fr,g)-structure
Yongbai Baik
Kyungpook Mathematical Journal 1967 Vol. 7, No. 1, 15—30

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd